# SDR TIM2001F00012

- Difficulty date: October 29, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- Engine: Pwa PT6*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 101380005
- Condition: Defective
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FLAP CABLES AS OUTLINED IN MFG SB AS REQUIRED BY AD REVEALED THE LEFT OUTBOARD FLAP CABLE DEFECTIVE.  THE CABLE HAD STARTED TO UNWIND.
